Genealogy Jamboree—Friday, October 20, 2023
Free Professional Genealogy Classes all day – lunch included
(Watch event via zoom together at Fun n Sun) In-person event at: Fun N Sun RV Park, the computer room
1400 Zillock Rd
San Benito, TX 78586
Sponsored by: Fun n Sun Genealogy Club
Lt. Thomas Barlow Chapter, NSDAR
Rio Grande Valley Hispanic Genealogical Society and
Tip of Texas Genealogical Society.
The event is free and a Zoom participation link will be sent to all members and associate members with email addresses. You can also share the link with friends who may be interested. To ensure we have an accurate count for the in-person event (with lunch provided) please register. However, if you forget to register and still want to attend, feel free to come by.
To Register for the in-person event at Fun N Sun: Email Susan Francis at email@example.com, subject matter “Genealogy Jamboree.”
Topics and schedule are as follows. Please note the topics will only be available on the day of the event and at the times scheduled. The names of presenters and their bios will be supplied later.
9:00 AM – 10:15 AM Genealogy Basics: Start Searching for Your Ancestors Today
(1hr 15 min)
10:25 AM – 11:15 AM Linking the Generations with Court and Land Records (50 min)
11:25 AM – 12:15 PM Tame the Chaos Tiger: Organize Your Records and Research
12:50 PM – 1:40 PM Uncover Your Family’s Story Using the Periodical Source Index (PERSI) (50 min)
1:50 PM – 2:40 PM Placing Your DNA Matches on Your Tree (50 min)
2:50 PM – 3:40 PM Secrets to Successful Writing & Publishing (1hr 15 min)